On \((\alpha ,\beta )\)-derivations in d-algebras

Abstract

Let \((X, *, 0)\) be a d-algebra and \(\alpha , \beta \) are endomorphisms on X. Motivated by some results on derivations, \((\alpha ,\beta )\)-derivation in rings, and the generalizations of BCK and BCI-algebras, in this paper, we introduce the notion of \((\alpha ,\beta )\)-derivations on d-algebras, construct several examples and investigate some simple and important results.

This is a preview of subscription content, log in to check access.

References

  1. 1.

    Chandramouleeswaran, M., Al-Roqi Abdullah, M.: On \((\alpha, \beta )\)-derivations in \(BCI\)-algebra. Discrete Dyn. Nat. Soc. 2012(403209), 1–11 (2012)

    MathSciNet  Google Scholar 

  2. 2.

    Chandramouleeswaran, M., Kandaraj, N.: Derivation on \(d\)-algebra. Int. J Math. Sci. Appl. 1(1), 231–237 (2011)

    MATH  Google Scholar 

  3. 3.

    Imai, Y., Iseki, K.: On axiom systems of propositional calculi. XIV Proc. Jpn. Acad. Ser. A Math. Sci. 42, 19–22 (1966)

    MathSciNet  MATH  Google Scholar 

  4. 4.

    Iseki, K., Tanaka, S.: An introduction to theory of \(BCK\)-algebras. Math. Jpn. 23, 1–26 (1978)

    MathSciNet  MATH  Google Scholar 

  5. 5.

    Jun, Y.B., Xin, X.L.: On derivations of \(BCI\)-algebras. Inf. Sci. 159, 167–176 (2004)

    MathSciNet  Article  Google Scholar 

  6. 6.

    Kandaraj, N., Chandramouleeswaran, M.: On left \(F\)-derivations of \(d\)-algebras. Int. J. Math. Arch. 3(11), 3961–3966 (2012)

    MATH  Google Scholar 

  7. 7.

    Lee, S.M., Kim, K.H.: A note on \(f\)-derivations of \(BCC\)-algebras. Pure Math. Sci. 1(2), 87–93 (2012)

    Google Scholar 

  8. 8.

    Muhiuddin, M., Al-Roqi Abdullah M.: On left \((\theta ,\varphi )\)-derivations in \(BCI\)-algebras. J. Egypt. Math. Soc. (2013) (in press)

  9. 9.

    Neggers, J., Kim, H.S.: On \(d\)-algebras. Math. Slovaca 49, 19–26 (1999)

    MathSciNet  MATH  Google Scholar 

  10. 10.

    Neggers, J., Jun, Y.B., Kim, H.S.: On \(d\)-ideals in \(d\)-algebras. Math. Slovaca 49(3), 243–251 (1999)

    MathSciNet  MATH  Google Scholar 

  11. 10.

    Ponser, E.: Derivations in prime rings. Proc. Am. Math. Sci. 8, 1093–1100 (1957)

    MathSciNet  Article  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to Radwan Mohammed Al-Omary.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Al-Omary, R.M. On \((\alpha ,\beta )\)-derivations in d-algebras. Boll Unione Mat Ital 12, 549–556 (2019). https://doi.org/10.1007/s40574-018-00190-5

Download citation

Keywords

  • d-Algebras
  • BCI-algebras
  • \((\alpha , \beta )\)-derivations

Mathematics Subject Classification

  • 06F35
  • 03G25
  • 06D99
  • 03B47